# SDR MALA010557

- Difficulty date: June 24, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- Aircraft time: 12,055 hours, 13,318 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 7227105712
- Condition: Chafed
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 4K-CHECK IN CWA, LHOB FWD FUSELAGE ELEVATOR CABLE CHAFED.  MAINTENANCE REPLACED LHOB ELEVATOR CABLE P/N 7227105-712 IAW SF340 AMM 27-31-15 FOR RIGGING SEE 409 024307.
